# SDR AALA202407090051

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 66,055 hours, 38,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Missing
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIFE-LINE MISSING ON RIGHT OVER WING EXIT. INSTALLED MISSING LIFE-LINE PER AMM 25-60-00.
